Articles | Volume 16, issue 6
https://doi.org/10.5194/npg-16-655-2009
https://doi.org/10.5194/npg-16-655-2009
08 Dec 2009
 | 08 Dec 2009

Seasonal variability of the subpolar gyres in the Southern Ocean: a numerical investigation based on transfer operators

M. Dellnitz, G. Froyland, C. Horenkamp, K. Padberg-Gehle, and A. Sen Gupta

Viewed

Total article views: 2,942 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,303 1,441 198 2,942 173 152
  • HTML: 1,303
  • PDF: 1,441
  • XML: 198
  • Total: 2,942
  • BibTeX: 173
  • EndNote: 152
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 15 Jun 2024